# SDR AALA202102089007

- Difficulty date: January 12, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N920US
- Make and model: Airbus A321-231
- Aircraft serial: 6490
- Aircraft time: 18,892 hours, 7,317 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED SHEAR PLATE AT STGR23L BETWEEN FR69 AND FR70 AT AFT GALLEY AREA MEASURING L=1.145 INCHES. REPLACED SHEAR PLATE PER SRM A321 51-72-11-911-001, SRM 51-42-11-801 AND DWG # D53474180.
